MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. W/O CDX W/BIBAG BLUE STAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. W/O CDX W/BIBAG BLUE STAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 191130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 02/19/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description
It was reported that this unknown patient with renal failure (rf) on hemodialysis (hd) utilizing a 2008t hemodialysis system for renal replacement therapy (rrt) experienced a code (cardiac arrest) during treatment on (b)(6) 2026.Follow-up with the inpatient charge nurse (icn) confirmed a patient coded while undergoing hemodialysis (hd) on 19/feb/2026 while in the intensive care unit.The icn stated the patient¿s condition was ¿tenuous at best¿ prior to initiating hd, and the family understood attempting hd would be ¿extremely risky.¿ the icn stated she could not provide any more clinical information; however, she reported the patient passed away the following day on (b)(6) 2026.Per the icn, the serious adverse events were not caused by any fresenius product(s), drug(s), and/or device(s) deficiency or malfunction.The 2008t hemodialysis system was taken out of service, and an evaluation of the device was requested by the hospital.A fresenius field service technician (fst) was dispatched to perform post-event functional compliance testing on (b)(6) 2026, and the device passed all post-event compliance and ultrafiltration testing.The icn confirmed the 2008t hemodialysis system was cleared by the biomedical technician, after which it was disinfected and returned to service.The icn reiterated the 2008t hemodialysis machine was pulled from service following the cardiac arrest due to protocol, and not due to a suspected device issue.During post-event testing, it was discovered the deaeration pressure was -25.4 inhg, and required recalibration to -24.9 inhg, however this would not have adversely affected the functionality of the device.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Clinical review: a temporal relationship exists between hd therapy utilizing a 2008t hemodialysis system and the serious adverse event of a cardiac arrest, and eventual death the following day.The definitive etiology of the serious adverse events is unknown; therefore, causality could not be firmly established.However, the icn stated the patient¿s condition was ¿tenuous at best¿ prior to initiating hd, and the family understood attempting hd would be extremely risky.It should be noted that limited clinical follow-up information precluded a more comprehensive investigation.However, during post-event testing the 2008t hemodialysis system passed all functional compliance and uf testing.The esrd population continues to have significantly higher mortality, and fewer expected years of life when compared to the general population.Based on the information available, the 2008t hemodialysis system can be disassociated from the serious adverse events.There is no allegation or objective evidence indicating a fresenius device(s) and/or product(s) caused the serious adverse events.Furthermore, there was no report of a fresenius device(s) and/or product(s) failing to meet the users¿ expectations and/or the manufacturers¿ specifications.
 
Event or Problem Description
It was reported that this unknown patient with renal failure (rf) on hemodialysis (hd) utilizing a 2008t hemodialysis system for renal replacement therapy (rrt) experienced a code (cardiac arrest) during treatment on (b)(6) 2026.Follow-up with the inpatient charge nurse (icn) confirmed a patient coded while undergoing hemodialysis (hd) on (b)(6) 2026 while in the intensive care unit.The icn stated the patient¿s condition was ¿tenuous at best¿ prior to initiating hd, and the family understood attempting hd would be ¿extremely risky.¿ the icn stated she could not provide any more clinical information; however, she reported the patient passed away the following day on (b)(6) 2026.Per the icn, the serious adverse events were not caused by any fresenius product(s), drug(s), and/or device(s) deficiency or malfunction.The 2008t hemodialysis system was taken out of service, and an evaluation of the device was requested by the hospital.A fresenius field service technician (fst) was dispatched to perform post-event functional compliance testing on (b)(6) 2026, and the device passed all post-event compliance and ultrafiltration testing.The icn confirmed the 2008t hemodialysis system was cleared by the biomedical technician, after which it was disinfected and returned to service.The icn reiterated the 2008t hemodialysis machine was pulled from service following the cardiac arrest due to protocol, and not due to a suspected device issue.During post-event testing, it was discovered the deaeration pressure was -25.4 inhg, and required recalibration to -24.9 inhg, however this would not have adversely affected the functionality of the device.

Brand Name
2008T HD SYS. W/O CDX W/BIBAG BLUE STAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24443623
Report Number0008030665-2026-00390
Device Sequence Number13353265
Product Code KDI
UDI-Device Identifier00840861102112
UDI-Public00840861102112
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K173972
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number191130
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Death;
Patient SexUnknown